# SDR IPXA2018062230948

- Difficulty date: June 11, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 16,773 hours, 10,308 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rib
- Part number: A5461146000100
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UNDER LE PANEL 413AL AND 413AR AFT PANEL SUPPORT RIB WAS CRACKED.  REMOVED AND REPLACED THE NR 1 PYLON AFT RIB IAW DWG A5461146,  AND SRM 51-40-21.
